Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Full and convex linear subcategories are incompressible
HTML articles powered by AMS MathViewer

by Claude Cibils, Maria Julia Redondo and Andrea Solotar PDF
Proc. Amer. Math. Soc. 141 (2013), 1939-1946 Request permission

Abstract:

Consider the intrinsic fundamental group à la Grothendieck of a linear category, introduced in our earlier papers using connected gradings. In this article we prove that any full convex subcategory is incompressible, in the sense that the group map between the corresponding fundamental groups is injective. We start by proving the functoriality of the intrinsic fundamental group with respect to full subcategories, based on the study of the restriction of connected gradings.
References
Similar Articles
Additional Information
  • Claude Cibils
  • Affiliation: Institut de mathématiques et de modélisation de Montpellier I3M, UMR 5149, Université Montpellier 2, F-34095 Montpellier cedex 5, France
  • MR Author ID: 49360
  • ORCID: 0000-0003-3269-9525
  • Email: Claude.Cibils@math.univ-montp2.fr
  • Maria Julia Redondo
  • Affiliation: Departamento de Matemática, Universidad Nacional del Sur, Av. Alem 1253, 8000 Bahía Blanca, Argentina
  • ORCID: 0000-0003-0857-3666
  • Email: mredondo@criba.edu.ar
  • Andrea Solotar
  • Affiliation: Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Instituto de Matemática Luis Santaló, IMAS-CONICET, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón 1, 1428, Buenos Aires, Argentina
  • MR Author ID: 283990
  • Email: asolotar@dm.uba.ar
  • Received by editor(s): July 15, 2010
  • Received by editor(s) in revised form: August 13, 2011, and September 27, 2011
  • Published electronically: January 7, 2013
  • Additional Notes: This work has been supported by the projects UBACYTX212 and 475, PIP-CONICET 112- 200801-00487, PICT-2007-02182 and MATHAMSUD-NOCOMALRET
    The second and third authors are research members of CONICET (Argentina)
    The authors thank the referee for useful comments
  • Communicated by: Birge Huisgen-Zimmermann
  • © Copyright 2013 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 1939-1946
  • MSC (2010): Primary 16W50, 18G55, 55Q05, 16B50
  • DOI: https://doi.org/10.1090/S0002-9939-2013-11470-X
  • MathSciNet review: 3034421